# SDR FDEA202212222989

- Difficulty date: December 22, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186418247
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - FLOOR PANEL 252MUF HAS DAMAGED INSERT EVALUATED PANEL 252MUF AND REPAIRED DAMAGED AREA IAW B757 SRM 53-00-50-2R AND 53-00-  50-1A
